# SDR MK1Y20220429020

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Stuck
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STA 1542 STR-39L, STA1461 STR-38L, STA1654.5 STR-36R, STA 1197+110 STR-36R: DURING MAINTENANCE INSPECTION MULTIPLE LIGHTNING STRIKES WERE FOUND ON EXTERNAL FUSELAGE SKINS AT DATUM LOCATIONS. THE DAMAGES WERE BLENDED OUT AS REQUIRED, AND NDT HAS PERFORMED REMAINING MATERIAL THICKNESS MEASUREMENTS AND NO LOSSES WERE DETECTED. HOWEVER, THE BLEND OUTS ARE AMONG THE FASTENERS AREAS THAT PRIHIBITED PER SRM 53-00-01, AD1, DETAIL II.
